# SDR DALA2015040102543

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 87,476 hours, 37,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pilot Error
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE DAMAGE WAS FOUND TO THE LOWER BELLY SKIN.  FOUND CORROSION ON EXTERNAL SKIN, AROUND FASTENERS AND CENTER DRAIN HOLE AT BS 1720, S29L TO S29R.  N/R 58 Z100 WRITTEN.  MEASUREMENT OF DOUBLER THICKNESS IS UNIFORM .075" DOUBLER IAW EA55-32034 IAW SRM.
